# SDR 96ZZZX3250

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N365SC
- Make and model: Aerosp SA365N1
- Aircraft serial: 6298
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 53408A
- Condition: Defective
- Location: Eng Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF CALIBRATION.  AT FLIGHT IDLE (70 PERCENT NG), OIL PRESSURE INDICATING AT BOTTOM RED LINE.  SWAPPED ENGINES, SAME RESULTS.
